Title of article
On the behavior of the solutions to periodic linear delay differential and difference equations
Author/Authors
Ch.G. Philos، نويسنده , , I.K. Purnaras، نويسنده ,
Issue Information
دوهفته نامه با شماره پیاپی سال 2006
Pages
17
From page
847
To page
863
Abstract
Some new results on the behavior of the solutions to periodic linear delay differential equations as well as
to periodic linear delay difference equations are given. These results are obtained by the use of two distinct
roots of the corresponding (so called) characteristic equation.
© 2005 Elsevier Inc. All rights reserved
Keywords
Behavior of solutions , Delay difference equation , characteristic equation , Delay differential equation , Periodic coefficients
Journal title
Journal of Mathematical Analysis and Applications
Serial Year
2006
Journal title
Journal of Mathematical Analysis and Applications
Record number
934833
Link To Document